Two theorems on solvable groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1962), pp. 45-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_6_a5,
author = {P. T. Kozel and R. I. Tyshkevich},
title = {Two theorems on solvable groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {45--50},
year = {1962},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_6_a5/}
}
P. T. Kozel; R. I. Tyshkevich. Two theorems on solvable groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1962), pp. 45-50. http://geodesic.mathdoc.fr/item/IVM_1962_6_a5/